# SDR FDEA201001220253

- Difficulty date: January 22, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15512
- Condition: Gouged
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR INNER SURROUND DOUBLER GOUGED AT STA 620 TO 640 STR 4L.  EVALUATED AREA AND FOUND OUT OF LIMITS. REMOVED INNER SKIN DOUBLER SECTION, FABRICATED NEW SKIN AND INSTALLED IAW SRM 53-10-1, 51-30-2, 51-30-5 AND 51-10-2.
